# SDR FDEA201001070040

- Difficulty date: January 7, 2010
- Submitted: January 8, 2010
- Operation: Air carrier
- Aircraft: N481FE
- Make and model: Boeing 727227
- Aircraft serial: 21463
- Aircraft time: 44,955 hours, 28,934 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Web
- Part number: 6517510120
- Condition: Cracked
- Location: Airstair
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT AIRSTAIRS RT SIDE FLOOR WEB AT LIGHTENING HOLE HAS CRACK INDICATION AT BS 1334.0.  CUT OUT DAMAGE ON RT FLOOR WEB AT LIGHTENING HOLE IN AFT AIRSTAIRS, 5 IAW SRM REV 102, 51-10-1.  FABRICATED REPAIR DOUBLER IAW SRM 53-10-2 AND 51-40-2. INSTALLED REPAIR DOUBLER IAW SRM 51-30-2.
